# SDR CALA2025061605564

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 34,267 hours, 12,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK R1 DOOR EMERGENCY LIGHT INOP RELAMPED R1 DOOR EXTERNAL EMEGENCY LIGHT REF AMM TASK 33-51-04-960-801. OPS CHECK GOOD.
